| Model Number |
386808 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device brand name: bd cathena safety iv catheter with wings bd multiguard technology 18 ga 1.25 in.Device expiration date: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
Event or Problem Description
It was reported that an unspecified number of bd cathena safety iv catheters with wings bd multiguard technology 18 ga 1.25 in were unable to connect the catheter adapter/hub with the mating component.The following information was provided by the initial reporter: material no: 386808, batch no: unknown.Event description: difficult to find out if we are in vein.Can¿t screw on hep lok.Blood hemolyzing.
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified and the root cause could not be determined.A device history record could not be evaluated, as the lot number is unknown.Though an investigation by the manufacturing plant could not be done, sales and marketing did reach out to the customer.During the discussion, it was concluded that there was a lack of understanding of the new product due to lack of training provided.This is a result of covid-19 as they were not allowed to enter the hospital.
Event or Problem Description
It was reported that an unspecified number of bd cathena safety iv catheters with wings bd multiguard technology 18 ga 1.25 in were unable to connect the catheter adapter/hub with the mating component.The following information was provided by the initial reporter: material no: 386808; batch no: unknown.Event description: difficult to find out if we are in vein.Can¿t screw on hep lok.Blood hemolyzing.